# SDR SWAA2020021984444

- Difficulty date: February 9, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 54,824 hours, 325,003 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A53503
- Condition: Corroded
- Location: Bs 597-616
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H CABIN #1 SEAT TRACK UPPER AND LOWER FLANGE HAD EVIDENCE OF CORROSION DAMAGE ON SEAT TRACK BETWEEN BS. 597 THROUGH BS. 616. / R&R #1 SEAT TRACK PER SRM.
